# SDR SWIA200211180

- Difficulty date: August 21, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 9,998 hours, 15,041 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plunger
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING LAX ON GEAR RETRACTION, HAD INDICATION DISAGREEMENT.  ALL GREEN LIGHTS OUT THEN ALL RED LIGHTS ON, THEN BOTH A&B LIGHT ON LEFT GEAR (RED) AND -B- ON RT GEAR WOULD NOT EXTINGUISH.  COMPLIED WITH QRH.  NO CHANGE & GEAR CYCLED DOWN WITH 3 GREEN.  RETURNED TO LAX.  FOUND BOTH MAIN GEAR UPLOCK PLUNGERS OUT OF ADJUSTMENT.  ADJUSTED PLUNGERS.  SWUNG GEAR NUMEROUS TIMES.  ALL CHECKS GOOD.
